# SDR ASMF202112080374

- Difficulty date: October 31, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAAMS
- Make and model: Boeing 737852
- Aircraft serial: 43661
- Aircraft time: 24,802 hours, 9,176 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28002
- Part serial: A0081681
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN RIGHT ENGINE REVERSER. DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE RIGHT ENGINE REVERSER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING HYDRAULIC LEAK IN THE RIGHT ENGINE REVERSER OUTBOARD LOWER ACTUATOR; SO THE RIGHT ENGINE REVERSER OUTBOARD LOWER ACTUATOR WAS REPLACED IAW AMM 78-31-03-000-803, TESTED CORRECT.
